Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Treatment for attention deficit disorder in teens - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions
User :   Hi, I seem to have a certain amount of sperm or semen stuck behind the area of the scrotum near the anus. Is there any way to remove it as it leaves an extremely uncomfortable feeling? It has lasted for roughly 3-4 days now. Thank you for your help.
Doctor :   hello
User :   Hello
User :   Hello
Doctor :   may i know your age please ?
User :   I am 20 years old and in healthy status
User :   I believe the cause for this is the used of prescribed medication, adderall or dexedrine
Doctor :   can you explain me what exactly is the problem ?
User :   I do not usually use this type of medication however, stupidly, accepted it from a friend because of my exam periods
Doctor :   ok and then what happened after you took it?
User :   I would say that it was after my second use of the prescribed drug, dexedrine 10mg, that I have felt a very uncomfortable sensation in this area of my body
User :   the effects seemed normal, however as promised I was able to focus very well on my work
Doctor :   do you have burning sensation when you urinate ?
User :   I have read a lot about this type of medication and noticed a term, "pee-jaculate" or little ejaculation after urinating.... No I have not felt any burning sensation
User :   I do not think that it is urinary track infection
Doctor :   ok
User :   the pee-jaculate was with my use of adderall
User :   and dexedrine seems to be the culprit in this un-leaving feeling
User :   I have tried to masturbate in order to remove what I believe is blocked however had no success and even think that I may have experience retrograde ejaculation
Doctor :   how much have you taken ?
Doctor :   and for how long ?
User :   I am not regularly prescribed this drug
User :   it has only been on few occasions
User :   15mg Adderall and 10mg dexedrine
Doctor :   ok and when was the last time you took the drug
User :   ultimately I am searching for a way to return to "normal" and not experience this
User :   it was roughly 3 days ago
Doctor :   ok what i believe is that you have had a over stimulation episode with it.
Doctor :   do you have anyother symptoms ?
User :   no, nothing else
Doctor :   this will not cause a retrograde ejaculation
Doctor :   and its been 3 days since you are feeling this uneasiness?
User :   yes three days
User :   I would say especially in the last two
Doctor :   has it been the same or increased or decreased since last 2 days ?
User :   same roughly, however a possible increase when I tried to masturbate as I feel perhaps more fluid got "stuck" so to speak
User :   I have never had this sensation so deep in the "shaft"
User :   before
Doctor :   well you need to get your self a physical examination done by a urologist. i seriously will advice you to please dont use these drugs without prescriptions
Doctor :   as they do have potent side effects
User :   absolutely, it was stupid on my behald
User :   behalf
Doctor :   impotence and change in libido being one of them
Doctor :   any way that after long term use
User :   is there any way to rid myself of the feeling without consultancy or perhaps waiting it out?
Doctor :   still stay away if you are not prescribed. As for your uneasiness feeling a physical examination will be must in your case
Doctor :   actually you can wait for a day or so and see if the sensation goes
User :   further masturbation after a couple days would not help?
User :   Thank you for your time doctor. I appreciate it.
Doctor :   Your welcome
Doctor :   Take care
Doctor :   if the uneasiness increases, please do see a urologist
Doctor :   good bye
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor